# SDR 05FDEA00335

- Difficulty date: March 2, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 41,264 hours, 26,276 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163249
- Part serial: BN9
- Condition: Gouged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB MID FLAP UPPER SURFACE IS GOUGED AT OB END 13 INCHES FROM LE.  BLENDED GOUGE ON LT IB MIDFLAP OB END PER FEDEX EA 7-5710-86252
